# SDR 2000UALA00018

- Difficulty date: January 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 64,972 hours, 16,862 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Exhaust Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE CABIN AUTO INOP.  ABLE TO CONTROL CABIN ALTITUDE OF 10,000 FEET.  DIVERTED ORD.  *S/D*  AIRCRAFT WAS UNABLE TO MAINTAIN PRESSURIZATION DUE A MECHANICAL FAILURE OF THE OVERBOARD EXHAUST VALVE.  SHOP DISASSEMBLY AND INSPECTION OF THE OVERBOARD EXHAUST VALVE DETERMINED THAT THE CLUTCH ASSEMBLY WAS SLIPPING.  THIS SLIPPAGE ALLOWED THE VALVE FLAPPER TO UNSEAT, WHICH RESULTED IN CABIN DEPRESSURIZATION.
